I'm so sorry this is happening. I felt like crying too when I read your post. Pat gave you excellent advice regarding the Depends underwear, staying hydrated and eating well.
All I can add is that I had that kind of diahrrea before I was diagnosed. I had a sygmoidoscopy to try and find the cause. I had an inflammed bowel which was causing the D.
When I was in the hospital last summer, I had low levels of Phosphorus, so they gave me suppliments. HOLY CRAP - literally. I couldn't control my bowels either. I ended up using overnight maxi pads. They worked quite well. You're not taking extra phosphorus tablets or magnesium are you? Magnesium will cause diahrrea too.
If your labs have been normal, I'd investigate having a scope of your bowels done. It could be inflammation. Hard to say. I sure hope you get the answers quickly. Sending you hugs.....
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus